# SDR SWIA201333382

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM CORRODED O/B OF LBL 12 ON UPPER FLANGE.  (C-CHECK)  REPLACED FS 280.00 BEAM IAW REO.
